MAUDE Adverse Event Report: VOLCANO CORPORATION VISIONS PV .014P RX DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

VOLCANO CORPORATION VISIONS PV .014P RX DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 014R
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a visions pv.014p rx catheter was used in a therapeutic peripheral procedure.During removal, the catheter got stuck on a non-philips guidewire, and both were removed as a system.A new catheter was used to complete the procedure with no patient injury reported.This product problem is being submitted because the visions catheter and a non-philips guidewire were removed as a system.There is potential for harm if it were to recur.
 
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a6: information not provided.Blocks b6 & b7: information not provided.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Blocks h3 & h6: the visions pv.014p rx catheter was discarded, thus no returned product investigation was performed.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
Block a2-a6: patient demographics added.Block b6: relevant tests added.Block d10: concomitant devices added.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
VISIONS PV .014P RX DIGITAL IVUS CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
catherine eaton
3721 valley centre drive #500
san diego, CA 92130
303453-3407
MDR Report Key21300480
Report Number3008363989-2025-00013
Device Sequence Number18354806
Product Code OBJ
UDI-Device Identifier00845225002848
UDI-Public(01)00845225002848(11)240813(17)260813(10)0303265586
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2026
Device Model Number014R
Device Catalogue Number014R
Device Lot Number0303265586
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC: V-14 GUIDEWIRE.; CORDIS: 5FR BRIGHT TIP INTRODUCER SHEATH.; GUIDE CATHETER, MFG AND SIZE UNK.; GUIDE WIRE, MFG AND SIZE UNK.; INTRODUCER SHEATH, MFG AND SIZE UNK.; PHILIPS VOLCANO: CORE SYSTEM.
Patient Age42 YR
Patient SexMale
Patient Weight98 KG
Patient EthnicityNon Hispanic
Patient RaceWhite